# SDR ASAA2020010331765

- Difficulty date: January 2, 2020
- Submitted: January 3, 2020
- Operation: Air carrier
- Aircraft: N592AS
- Make and model: Boeing 737890
- Aircraft serial: 35190
- Aircraft time: 45,691 hours, 13,708 cycles
- Engine: Cfmint CFM567B27B3
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Fastener
- Condition: Loose
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENG INLET AND FAN BLADES-DETAILED INSPT. FOUND FWD CENTER AND L/H FASTENERS COUNTERSUNK INSERTS DAMAGED BY LOOSE FASTENERS IN #8 AFT ACOUSTICAL PANEL. AFT LOOKING FWD. GROUNDED - YES. REMOVED AND REPLACED ACOUSTICAL PANEL #8 POSITION REF B737-800 AMM 72-23-02-400-801.
